# SDR DLM90080035

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- Engine: Iae V2525D5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 788-883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE BENEATH LOWER FILLET FAIRING RUBSTRIP STATION 788 TO 883 HAS EVIDENCE OF CORROSION.  NEED RUB STRIPS AND SEALANT REMOVED FOR FURTHER EVALUATION.  COMPLIED WITH DELTA ERA 460416-14 ISSUED 06JAN08.
